MathSciNet Relay Station
MathSciNet bibliographic data
MR2219265 11F33 (11G18)
Kassaei, Payman L. A gluing lemma and overconvergent modular forms. Duke Math. J. 132 (2006), no. 3, 509–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement